# SDR QXEA200600812

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,965 hours, 4,628 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN OPERATING DEICE BOOTS IN SLOW, FAST OR MANUAL, THE NR 1 OUTBOARD HORIZONTAL STAB LIGHT COMES ON FOR A MOMENT THEN EXTNGUISHES.  THEN GET A DEICE CAUTION LIGHT.  PERFORMED THE EM CHECKLIST AND ALL THE DEICE PRESSURES WERE NORMAL.  MAINTENANCE PERFORMED VISUAL INSPECTION LT OUTBOARD HORIZONTAL STAB BOOT.  NO DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF AIRCRAFT DEICE SYSTEM IAW AMM 30-11-00-720-801.  NO DEFECTS NOTED.  NO CAUTION LIGHT.  DEICE PRESSURE NORMAL. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
